The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 3, Issue 1, 1987
Metadata
 

Multipliers for Hermite Expansions
Sundaram Thangavelu
pp. 1–24
Abstract | Full-Text PDF (1387 KB) | Metadata

Weak Type Endpoint Bounds for Bochner-Riesz Multipliers
Michael Christ
pp. 25–31
Abstract | Full-Text PDF (407 KB) | Metadata

Total Curvature of Non-Differentiable Curves
Gustavo Corach and Horacio Porta
pp. 33–59
Abstract | Full-Text PDF (1460 KB) | Metadata

Hankel Forms and the Fock Space
Svante Janson, Jaak Peetre and Richard Rochberg
pp. 61–138
Abstract | Full-Text PDF (5129 KB) | Metadata